MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 05-feb-2026, a sales representative reported via email that an ar-1593-p secondary fixation with peek swivelock anchor implant system experienced an issue during a surgical procedure.After drilling and tapping the bone using a larger tap, the peek swivelock anchor fractured upon insertion.The remaining portion of the broken anchor was removed from the bone without complication.The surgeon retapped the site, utilized a new implant, and successfully completed the procedure.There was no reported patient harm.The event occurred during a procedure on (b)(6) 2026.Additional information was received on 11-feb-2026: this was discovered during a root repair procedure.The case was completed using an ar-2324pslc peek-swivelock.The surgery experienced a minimal delay of approximately five minutes.It is unknown whether any additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The observed damage to the device was most likely caused by user error, including improper bone preparation, prying, levering, and excessive force.Refer to dfu-0087-eo revision 6.Section g.Precautions.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24416711
Report Number1220246-2026-00872
Device Sequence Number21484734
Product Code MBI
UDI-Device Identifier00888867331303
UDI-Public(01)00888867331303(11)251006(17)300831(10)15508777
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-P
Device Lot Number15508777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown